# SDR DXTA2023102698880

- Difficulty date: October 26, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20695
- Aircraft time: 6,943 hours, 4,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR OPENED NORMALLY BUT ON 3RD ENTRY THE DOOR DROPPED SEVERAL INCHES. SOMETHING GAVE WAY AND THE DOOR WILL NOT TAKE WEIGHT WITHOUT MAKING CONTACT WITH THE FUSELAGE. THE DOOR WILL NOT CLOSE PROPERLY.  MAIN DOOR BEARINGS AND INTERNAL LOCKING POINTS CLEANED AND LUBRICATED IAW AMM 12-22-00. DOOR OPS CHECKED MULTIPLE TIMES AFTER LUBRICATION AND CLEANING WITHOUT FAULT. OPS CHECK GOOD AT THIS TIME.
